Home About us Editorial board Ahead of print Current issue Archives Submit article Instructions Subscribe Search Contacts Login
  • Users Online: 1119
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2014 | Volume:  26 | Issue Number:  3 | Page:  359-361

CASE REPORT

An unusual swelling in the submandibular region: A case report
Sangmesh Mithare, Maloth Kotya Naik, Velpula Nagalaxmi, Waghray Shefali

Number of times this article was viewed 2259
Number of times this article has been printed  from the site 60
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal